# SDR COMA0160109

- Difficulty date: January 13, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 1,447 hours, 1,400 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455021
- Part serial: 1182842
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 1,447 hours, 1,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOES NOT RETRACT WHEN SELECTED UP.  REPLACED THE GEAR SELECTOR HANDLE.
